Logical Methods in Computer Science

Journal Abbreviation: LOG METH COMPUT SCI
ISSN: 1860-5974
Publisher: Logical Methods in Computer Science e.V.


Go to first page Go to previous page 1 of 2 Go to next page Go to last page

Journal issue: 3, Volume: 15
Guarded and Unguarded Iteration for Generalized Processes (2019)
Goncharov S, Schröder L, Rauch C, et al.

Journal issue: 2:9, Volume: 14, Pages range: 34 pp.
A Categorical Approach to Syntactic Monoids (2018)
Adámek J, Milius S, Urbat H

Volume: Volume 14, Issue 1
A coalgebraic treatment of conditional transition systems with upgrades (2018)
Harsh B, König B, Küpper S, et al.

Journal issue: 1, Volume: 14
Model Theory and Proof Theory of Coalgebraic Predicate Logic (2018)
Litak TM, Pattinson D, Sano K, et al.

Journal issue: 3, Volume: 14, Pages range: 32 pp.
Proper Functors and Fixed Points for Finite Behaviour (2018)
Milius S

Journal issue: 3, Volume: 14
Unguarded Recursion on Coinductive Resumptions (2018)
Goncharov S, Schröder L, Rauch C, et al.

Journal issue: 3:19, Volume: 10, Pages range: 51
Corecursive Algebras, Corecursive Monads and Bloom Monads (2014)
Milius S, Adámek J, Haddadi M

Journal issue: 3:28, Volume: 9, Pages range: 1-52
Abstract GSOS rules and a Modular Treatment of Recursive Definitions (2013)
Milius S, Moss L, Schwencke D

Journal issue: 3:22, Volume: 9, Pages range: 1-18
Exploring the Boundaries of Monad Tensorability on Set (2013)
Bowler N, Goncharov S, Levy P, et al.

Journal issue: (3:2), Volume: 9, Pages range: 51
Well-pointed Coalgebras (2013)
Adámek J, Milius S, Moss L, et al.

Last updated on 2019-16-01 at 09:39